# SDR SWAA2022022505386

- Difficulty date: March 7, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500C LBL 24; INTERCOSTAL SUPPORT ANGLE IS CRACKED. / REPLACED SUPPORT ANGLE (CHIP) P/N 143A7502U159 ON THE FWD CARGO COMPARTMENT STA 500C LBL 24' IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG #143A7505 REV: 'B'
